MAUDE Adverse Event Report: COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG; STENT, SUPERFICIAL FEMORAL ARTERY

COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number EVD35-06-150-150
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician used an everflex entrust with a 7f 45cm non-medtronic sheath during treatment of a calcified lesion in the patient¿s mid superficial femoral artery (sfa).Slight tortuosity and moderate calcification are reported.No damage noted to packaging or issue noted when removing device from packaging.Ifu was followed and the device was prepped without issue.Pre-dilation was not performed.The thumbscrew/lock-pin checked for securement prior to procedure.No resistance was encountered when advancing the device.The lock-pin was removed when physician was ready to deploy the stent.The physician attempted to deploy the stent, but deployment issues were experienced.The physician had to undo the handle of the stent delivery system and pull the sheath in order to fully deploy the stent.The stent was successfully deployed in the target ares.No further treatment was required.No patient injury reported.

Brand Name
EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8127971
Report Number2183870-2018-00560
Device Sequence Number13847779
Product Code NIP
UDI-Device Identifier00821684051634
UDI-Public00821684051634
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P110023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2021
Device Catalogue NumberEVD35-06-150-150
Device Lot NumberA690941
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2018
Initial Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1